| Model Number |
GAB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Macular Edema (1822)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent cataract surgery in the left eye (os) and a monofocal intraocular lens (iol) was implanted.The ophthalmic viscosurgical device used was from another manufacturer.No surgical complications occurred.On (b)(6) 2021, the patient was examined and presented an intraocular pressure (iop) of 14 mmhg (1 mmhg from the baseline).The uncorrected distance visual acuity (ucdva) was 0.32.The following medical findings were observed: drusen and epiretinal membrane.The patient cup-to-disc ratio was 4 and the patient also presented with retinal pigment epithelium (rpe) changes.On (b)(6) 2022, during the 6th month post-operative visit, the patient presented with an iop of 15 mmhg (2 mmhg from the baseline) and a manifest refraction of 1.0 -0.75 15°.The best corrected distance visual acuity (bcdva) was 0.10 and the patient was diagnosed with cystoid macular edema during the clinical exam.The cup-to-disc ratio was 4.The patient was administered triamcinolone due to irvine gass syndrome.On (b)(6) 2022, during the 12th month pos-operative visit, the patient presented and iop of 19 mmhg (6 mmhg from the baseline).The values of the manifest refraction were 0.5 -0.5 35°.The bcdva was 0.63.Further injections of triamcinolone and ozurdex were planned.Through follow-up, we learned that the patient was temporarily impaired.No further information was provided.
Additional Manufacturer Narrative
Section a4: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6b - explant date: not applicable, lens remains implanted.Section e1 - email address: unknown/not provided.Section e1 - telephone number: (b)(6) device evaluation: product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: a product deficiency has not been identified; therefore, no additional corrective actions have been initiated.Attempts have been made to obtain the missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.